A Caltech Library Service

Conformal invariance of partially massless higher spins

Deser, S. and Waldron, A. (2004) Conformal invariance of partially massless higher spins. Physics Letters B, 603 (1-2). pp. 30-34. ISSN 0370-2693. doi:10.1016/j.physletb.2004.10.007.

[img] PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


We show that there exist conformally invariant theories for all spins in d=4 de Sitter space, namely the partially massless models with higher derivative gauge invariance under a scalar gauge parameter. This extends the catalog from the two known gauge models—Maxwell and partially massless spin 2—to all spins.

Item Type:Article
Related URLs:
URLURL TypeDescription Paper
Deser, S.0000-0001-9285-9434
Additional Information:© 2004 Elsevier B.V. Received 31 August 2004, Accepted 2 October 2004, Available online 20 October 2004. Editor: H. Georgi. A.W. thanks the Max Planck Institut für Mathematik Bonn for hospitality and the Vivatsgasse Straßenmusiker for inspiration. This work was supported by the National Science Foundation under grants PHY04-01667 and PHY-01-40365.
Funding AgencyGrant Number
Issue or Number:1-2
Record Number:CaltechAUTHORS:20170123-150945221
Persistent URL:
Official Citation:S. Deser, A. Waldron, Conformal invariance of partially massless higher spins, Physics Letters B, Volume 603, Issues 1–2, 2 December 2004, Pages 30-34, ISSN 0370-2693, (//
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:73633
Deposited By: Ruth Sustaita
Deposited On:26 Jan 2017 20:29
Last Modified:11 Nov 2021 05:19

Repository Staff Only: item control page